English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Noncommutative gerbes and deformation quantization

MPS-Authors
/persons/resource/persons235512

Jurco,  Branislav
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Jurco, B., Bakovic, I., Aschieri, P., & Schupp, P. (2010). Noncommutative gerbes and deformation quantization. Journal of Geometry and Physics, 60(11), 1754-1761. doi:10.1016/j.geomphys.2010.06.003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22D8-2
Abstract
There is no abstract available